# SDR DL72S953346

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, .25 INCH VISIBLE CRACK      LT SIDE 1183 BL 8 ANGLE OUTBD SIDE.  REPAIRED PER M/M 53-11-0 PAR 9.
